Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 484, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 25, 2023, 4:13 PM MDT for El Paso County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2023, 4:13 PM MDT (22:13 UTC)
- Expired
- Jul 25, 2023, 4:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 65 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.2 hours before the alert went out and 377 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 3132 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
201
WUUS55 KPUB 252213
SVRPUB
COC041-252245-
/O.NEW.KPUB.SV.W.0484.230725T2213Z-230725T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
413 PM MDT Tue Jul 25 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern El Paso County in east central Colorado...
* Until 445 PM MDT.
* At 412 PM MDT, a severe thunderstorm was located near Ramah, or 30
miles southwest of Limon, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northeastern El Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3911 10405 3894 10405 3893 10406 3901 10426
3907 10426 3912 10424
TIME...MOT...LOC 2212Z 283DEG 21KT 3906 10419
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe3 follow-up statements
487
WWUS55 KPUB 252220
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
420 PM MDT Tue Jul 25 2023
COC041-252245-
/O.CON.KPUB.SV.W.0484.000000T0000Z-230725T2245Z/
El Paso CO-
420 PM MDT Tue Jul 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
At 420 PM MDT, a severe thunderstorm was located near Ramah, or 27
miles southwest of Limon, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3911 10405 3894 10405 3893 10406 3901 10423
3907 10423 3912 10417
TIME...MOT...LOC 2220Z 283DEG 21KT 3905 10413
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe043
WWUS55 KPUB 252231
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
431 PM MDT Tue Jul 25 2023
COC041-252245-
/O.CON.KPUB.SV.W.0484.000000T0000Z-230725T2245Z/
El Paso CO-
431 PM MDT Tue Jul 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
At 431 PM MDT, a severe thunderstorm was located 7 miles south of
Simla, or 25 miles southwest of Limon, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern El Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3911 10405 3894 10405 3893 10406 3895 10410
3907 10415 3911 10410
TIME...MOT...LOC 2231Z 283DEG 21KT 3904 10405
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe300
WWUS55 KPUB 252236
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
436 PM MDT Tue Jul 25 2023
COC041-252246-
/O.EXP.KPUB.SV.W.0484.000000T0000Z-230725T2245Z/
El Paso CO-
436 PM MDT Tue Jul 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 445 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 3911 10405 3894 10405 3893 10406 3895 10410
3907 10415 3911 10410
TIME...MOT...LOC 2236Z 283DEG 21KT 3904 10402
$$
SimcoeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:08 PM MDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 25, 3:08 PM MDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 308 PM MDT Tue Jul 25 2023 .SHORT TERM...(This evening through Wednesday) Issued at 305 PM MDT Tue Jul 25 2023 Key Messages: 1) Heat Advisory again tomorrow...but more confined to the San Luis Valley and southern I-25 corridor. 2) Uptick in thunderstorms but most still high based...better chance of strong to severe thunderstorms far eastern plains. Very hot temperatures have spread across southern CO with PUB maxing at 106 as of 230 PM...just shy of the daily record of 107. KALS has tied their record at 92 degrees and KCOS has remained 2 degrees shy of their record...topping out at 96 degrees so far. There is still a chance that KPUB and KALS could tie/break their records, but KCOS has seen a wind shift out of the southeast and convective cloud cover spreading in may be closing the window for hotter temperatures. Meanwhile...flattening upper ridge has allowed a better tap of moisture to spread across the region, though it is still very mid and high based in model soundings. We have already seen a gust to 60 mph from high based thunderstorms near the KTAD airport...and with DCAPE running 2000 J/kg...the risk for locally damaging wind gusts will continue into early evening across most of the southeast plains. Thunderstorms will remain fairly isolated however with most diminishing shortly after sunset. Gradual moistening continues for Wednesday as westerly flow around the northern periphery of the upper high continues to tap a meager monsoon plume. Soundings do show some continued moistening but again storms will continue to be high based. So while pockets of moderate to heavy rainfall will be possible across the mountains, these should still be fairly spotty in coverage. Across the plains...southeasterly winds will keep a tap of higher surface dew points which yields some better CAPE, albeit still in the high based sense. So east of the mountains, locally gusty winds up to 60 mph will be possible and as storms encounter better low level moisture and shear east of the I-25 corridor there could be one or two severe storms with hail around 1 inch in diameter along with damaging wind gusts. Temperatures tomorrow will not be as hot, but the San Luis Valley and southern I-25 corridor exceed Heat Advisory criteria once again and new highlights will be issued. -KT .LONG TERM...(Wednesday night through Tuesday) Issued at 305 PM MDT Tue Jul 25 2023 Key messages: 1) Strong to severe thunderstorms will be possible Wednesday evening over the far eastern plains. Main threats will be strong gusty winds of 60 mph or greater and hail up to 2 inches in diameter. 2) Afternoon storms over the mountains and evening storms over the plains will be possible from Thursday through Saturday. Severe storms will be possible over the eastern plains. 3) Afternoon and evening thunderstorms will be more confined over the mountains from Sunday through Tuesday, and drier over the eastern plains. 4) Overall temperature trend will be a slight cooldown but remaining over the seasonal average through the mid part of next week. Detailed discussion: Wednesday night through Saturday... There could be stronger and potentially severe thunderstorms through the course of the late evening, mainly over the far eastern plains. Current CAM model data targets Kiowa, Bent, and Prowers counties as the areas which are more susceptible to seeing a severe thunderstorm, which high values of MUCAPE approaching 2500 J/kg, as well as stronger shear of nearly 50 kts. Elsewhere, a few thunderstorms could also be possible, although the likelihood of these becoming strong to severe will not be nearly as favorable. If storms do become severe, they could produce very strong and gusty outflow winds of 60 mph or more, and hail up to 2 inches in diameter or greater over the far eastern plains. Given the amount of DCAPE and inverted V profiles further west. Some of the stronger storms before sunset may also produce gusty outflow winds that may be greater than 50 mph. As the evening progresses and the lower levels continue to become more stabilized, any remaining storm should begin to weaken and dissipate with all precip likely coming to an end over the CWA by midnight. Lows will drop mid to upper 60s over the plains, and generally be in the upper 40s and 50s for high country. The overall longwave pattern will not see much change through the course of this period in the forecast. A well-established ridge over the Colorado will nearly remain stationary with only a slight weakening in the ridge towards the end of the week. There is increasing moisture in the mid-levels as the monsoonal pattern continues to become more pronounced. The southwesterly flow over Arizona will help to advect moisture over Colorado with the characteristics of a "dirty ridge", aiding in the development of convection over the higher terrain by early afternoon and then the southwest to westerly flow will force storms to move off the mountains and into the I-25 corridor by late afternoon. There will also continue to be higher dewpoints and more instability further east which will cause storms the move over these areas by later during the evening to become stronger to severe for both Thursday and Friday. As the ridge slightly weakens overhead, it will allow for temperatures to only slightly cool each day, but remain above the seasonal average for most areas. Plains will remain the hottest, where there will also be downsloping westerly winds in place. Many locations over the plains will top the 100 degree mark for both Thursday and Friday, but should remain in the 90s by Saturday. Sunday through Tuesday... The ridge will propagate further to the east by Sunday, with the position of the upper level low being centered over Kansas/Oklahoma. This will keep the monsoonal moisture plume more confined to the mountains with the mid level flow being more southerly rather than westerly. There could be a few storms that make it out into the adjacent plains but the majority of the plains, and especially the eastern plains should remain mostly dry throughout this period. Beyond the forecast, ensembles are showing increasing PWATs towards the end of next week and deterministic models show some continuity with an upper level low that could be moving up from the southwest and providing an increasing chance of showers and thunderstorms. Temperatures also look to steadily drop off going into the mid part of next week. -Stewey && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 305 PM MDT Tue Jul 25 2023 Thunderstorms will continue through early evening with convective outflows possible at the terminals through 01-02z. If storms develop near the terminals, gusty outflow winds could exceed 50 kts though odds of a direct impact at any terminal looks too low for more than VCTS. Radar trends will be monitored and updates made as needed. Winds will be erratic in direction from thunderstorm outflows but should settle towards a northerly component this evening with gusts diminishing below 15 kts by around 04z. Another round of thunderstorms will develop over the mountains during the early afternoon with a better chance for impacts at KCOS and KPUB in the afternoon with gusty outflow winds the primary risk. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM MDT this evening for COZ062-069>071-077- 078-083>089-093>099. Heat Advisory from 10 AM to 8 PM MDT Wednesday for COZ069>071- 087-088. && SHORT TERM...KT LONG TERM...STEWARD AVIATION...KT
Hazardous weather outlook, Jul 25, 11:43 AM MDT, 4 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1143 AM MDT Tue Jul 25 2023 COZ058>089-093>099-261745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1143 AM MDT Tue Jul 25 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Dangerous heat is expected again today, mainly for the mountain valleys and eastern plains. Afternoon and evening showers and thunderstorms are likely again today as well, some of which could be strong to severe, especially along and north of highway 50. Main risks with storms today will be damaging outflow winds around 60 mph and lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Dangerously high temperatures will once again be possible over parts of the mountain valleys and plains on Wednesday. Increased chances for showers and thunderstorms are expected Wednesday afternoon into the evening, with isolated severe thunderstorms possible for areas along the I-25 corridor. For other areas across the eastern plains, shower and thunderstorm chances along with the risk of severe storms are lower at this time. Daily thunderstorm chances are expected over and near the mountains into the weekend and early next week. The risk of heavy rainfall and at least localized flash flooding will increase during this time. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 31/31
In the hours before
Local storm report, Jul 25, 1:39 PM MDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
139 PM MDT Tue Jul 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM Tstm Wnd Gst 3 ESE Hoehne 37.27N 104.33W
07/25/2023 M60 MPH Las Animas CO AWOS
AWOS station KTAD Trinidad Airport.
&&Special weather statement, Jul 25, 1:57 PM MDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
157 PM MDT Tue Jul 25 2023
COZ074-075-087-088-094-252030-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
157 PM MDT Tue Jul 25 2023
...A strong thunderstorm will impact portions of south central
Huerfano and southwestern Las Animas Counties through 230 PM MDT...
At 157 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Hoehne, or 13 miles north of Trinidad, moving east
at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Trinidad, Aguilar, Cokedale, Branson, Starkville, Gulnare, Hoehne,
Tyrone, Trinchera, Boncarbo, Model, Segundo, Thatcher, Raton Pass and
Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3719 10501 3743 10493 3761 10405 3735 10377
3700 10369 3699 10491
TIME...MOT...LOC 1957Z 262DEG 11KT 3736 10446
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Jul 25, 2:14 PM MDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Tue Jul 25 2023
COZ060-064>066-069-072-073-076>078-252045-
Western/Central Fremont County Below 8500 Ft CO-
La Garita Mountains Above 10000 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
Eastern Sawatch Mountains above 11000 Ft CO-
214 PM MDT Tue Jul 25 2023
...A cluster of strong thunderstorms will impact portions of
southwestern Fremont, northwestern Custer and central Saguache
Counties through 245 PM MDT...
At 214 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 8 miles southwest of Saguache, or 31 miles south of
Poncha Pass, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hayden Pass Burn Scar, southern Decker Burn Scar, Saguache, Moffat,
Bonanza, Coaldale, Villa Grove, North Pass, Cotopaxi and Hillside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3807 10667 3835 10669 3843 10562 3820 10557
3799 10573 3790 10584 3788 10647
TIME...MOT...LOC 2014Z 262DEG 19KT 3799 10624
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Jul 25, 2:29 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
229 PM MDT Tue Jul 25 2023
COZ074-088-094-252100-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
229 PM MDT Tue Jul 25 2023
...A strong thunderstorm will impact portions of southwestern Las
Animas County through 300 PM MDT...
At 229 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Model, or 26 miles northeast of Trinidad, moving east
at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Trinidad, Aguilar, Cokedale, Branson, Starkville, Gulnare, Hoehne,
Tyrone, Trinchera, Boncarbo, Model, Segundo, Thatcher, Raton Pass and
Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3727 10490 3741 10467 3762 10423 3761 10387
3737 10376 3700 10368 3699 10483
TIME...MOT...LOC 2029Z 248DEG 11KT 3732 10407
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Jul 25, 3:57 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
357 PM MDT Tue Jul 25 2023
COZ084-252230-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
357 PM MDT Tue Jul 25 2023
...A strong thunderstorm will impact portions of northern El Paso
County through 430 PM MDT...
At 357 PM MDT, Doppler radar was tracking a strong thunderstorm near
Calhan, or 33 miles northeast of Colorado Springs, moving northeast
at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3911 10415 3907 10431 3909 10440 3913 10440
3913 10412
TIME...MOT...LOC 2157Z 243DEG 15KT 3912 10432
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Jul 25, 4:09 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
409 PM MDT Tue Jul 25 2023
COZ084-252245-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
409 PM MDT Tue Jul 25 2023
...A strong thunderstorm will impact portions of northeastern El Paso
County through 445 PM MDT...
At 409 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ramah, or 31 miles southwest of Limon, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ramah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 10405 3897 10406 3898 10425 3912 10429
3913 10426
TIME...MOT...LOC 2209Z 255DEG 21KT 3907 10422
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 1:31 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero | 29 min |
| Jul 25, 1:38 PM MDT | Special Weather Statement | PUB | Saguache | 37 min |
| Jul 25, 1:57 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jul 25, 2:14 PM MDT | Special Weather Statement | PUB | Saguache | 31 min |
| Jul 25, 2:29 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 25, 3:11 PM MDT | Heat Advisory | PUB | Alamosa, Conejos, Costilla, Huerfano, Las Animas, Rio Grande and 1 more | 29 hr |
| Jul 25, 3:57 PM MDT | Special Weather Statement | PUB | Elbert | 33 min |
| Jul 25, 4:09 PM MDT | Special Weather Statement | PUB | Elbert | 36 min |
| Jul 25, 4:15 PM MDT | Special Weather Statement | PUB | 30 min | |
| Jul 25, 5:01 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
| Jul 25, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 25, 5:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 25, 5:56 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jul 25, 5:57 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.